# SDR SWIA201024482

- Difficulty date: June 27, 2010
- Submitted: July 5, 2010
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 18,478 hours, 15,770 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN COCKPIT ON CLIMBOUT.  (FLT 6643)  INSPECTED AIRCRAFT ELECTRICAL COMPONENTS, ACCOMPLISHED POWER RUNS, OPERATIONAL CHECKS NORMAL.
